# SDR ABXA20120204257

- Difficulty date: February 4, 2012
- Submitted: March 3, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T300172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 39L BETWEEN STATION 500 TO STA 478 HAS CORROSION/CRACKS ON FWD END.  FABRICATED NEW STRINGER PN 143T3001-72 IAW B767 SRM 53-30-03.  RE-INSTALLED STRINGER IAW B767 SRM 51-40-02, 53-00-03 FIG 201 STA 456-632 S39L.  AIRCRAFT WAS GROUNDED.
